# SDR QXEA2009072200534

- Difficulty date: July 17, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 21,021 hours, 15,582 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MOD - THERE IS CORROSION ON AND AROUND THE THREE RIVETS ON STRINGER 18L AT FS 549.00.  REMOVED RIVETS FROM BRACKET AND FOUND EXCESSIVE CORROSION UNDER THE RIVET HEADS.  REMOVED REMAINING RIVETS AND REMOVED CLEAT FROM STR 18 AT FS 549.00.  FABRICATED NEW CLEAT OUT OF 2024-T3 .063 ALUMINUM ALLOY AS PER CRJ 700 SRM 53-31-23 PG 26 ITEM 109 AND QX GPM 5.12.4.  INSTALLED CLEAT IAW CRJ SRM 51-42-00 AND 51-42-13 AND PRIME AREA IAW SRM 51-25-06.
